# SDR ASOA2018422010

- Difficulty date: April 2, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N14542
- Make and model: Emb EMB-145LR
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Failed
- Location: Nr 2 Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE FIRE DETECT FAILED DURING TAXING FOR TAKEOFF.  MAINTENANCE REMOVED AND REPLACED ENGINE FIRE DETECTOR IAW AMM 26-11-01.  REMOVED AND REPLACED THE PYLON FIRE DETECTOR IAW AMM 26-11-02. REMOVED AND REPLACED THE ENGINE FIRE DETECTOR HARNESS IAW IAW 71-51-01.  SYSTEM OPS CHECKED GOOD IAW IAW AMM 26-11-00.  AIRCRAFT GOOD FOR RETURN TO SERVICE.
